I had protected sex on the 6th of October, took Plan B that night even though there were no breaks I was just worried, I got my period a little late from the 15th-20th. Now I had sex on the 27th, condom didn’t break (it also was a spermicide Trojan condom) and he pulled out like 10 minutes before he finished. My period was supposed to start on the 9th but it’s now the 11th and I haven’t had it. So I was wondering if plan b could have still an effect on my periods being slightly off? Because we were very very careful. (Also I believe this past week I had some sort of infection down there because it was itchy and I didn’t know if that could play a role on this too) please help!!
Plan B is a huge dose of artificial hormone for your body to deal with. It's meant for total emergencies, & infrequent use. It can certainly mess up your menstrual cycle for months in some cases. We hear that a lot here.
It aounds like you may also have a yeast infection/thrush, or some other problem you need to get checked for. Either that, or the itchiness could be a sensitivity to the spermicide or latex.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Aug 2016 • 3 answers
Updated 19 Jul 2016 • 1 answer
Updated 11 Nov 2016 • 1 answer
Updated 27 Aug 2018 • 1 answer
Updated 18 Sep 2018 • 1 answer